Hi I was taken into hospital recently after feeling unwell and was diagnosed with AFib. My heart rate was very high and stayed irregular and high up to 147bpm for approx 48 hours. I am now on 7.5mg of Bisoprolol daily but feel so tired all the time with no energy. I also am experiencing headaches and when I bend down or go to pick something up my head feels heavy like all the blood is rushing to my head and my nose and eyes feel under pressure whenever I bend my head down. I also feel very depressed and tearful (which is not like me) and I’m also gaining weight despite sticking to a very strict and healthy eating plan. Before I went on Bisoprolol I went swimming most mornings (no longer have the energy) and had successfully lost 7 stones in weight but I’m now putting weight back on despite sticking to my diet. Is this normal and has anyone else experienced any of these side effect after being put on Bisoprolol?
Oh I’ve checked my heart rate on my BP machine and my Apple Watch and it’s giving me a steady reading of 44 - 46BPM. Is this too low now?
I’m so worried and wish I could just throw these flipping pills in the bin but I daren’t.
I await with eagerness your replies.